Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22586
Title: Asthma endotypes: A new approach to classification of disease entities within the asthma syndrome
Authors: Lotvall, J
Akdis, CA
Bacharier, LB
Bjermer, L
Casale, TB
Custovic, A
Lemanske, RF
Wardlaw, AJ
Wenzel, SE
Greenberger, PA
First Published: 1-Feb-2011
Publisher: MOSBY-ELSEVIER
Citation: JOURNAL OF ALLERGY AND CLINICAL IMMUNOLOGY, 2011, 127 (2), pp. 355-360
DOI Link: 10.1016/j.jaci.2010.11.037
ISSN: 0091-6749
Links: http://hdl.handle.net/2381/22586
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Infection, Immunity and Inflammation

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.